Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 161–170 (Mi umn8822)  

This article is cited in 2 scientific papers (total in 2 papers)

Surveys and Translations
Series of papers on partial differential equations of the elliptic type

New proof of the existence of a solution of Dirichlet's problem by the method of finite differences

I. G. Petrovskii


Full text: PDF file (1167 kB)

Bibliographic databases:

Citation: I. G. Petrovskii, “New proof of the existence of a solution of Dirichlet's problem by the method of finite differences”, Uspekhi Mat. Nauk, 1941, no. 8, 161–170

Citation in format AMSBIB
\Bibitem{Pet41}
\by I.~G.~Petrovskii
\paper New proof of the existence of a~solution of Dirichlet's problem by the method of finite differences
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 161--170
\mathnet{http://mi.mathnet.ru/umn8822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=5248}
\zmath{https://zbmath.org/?q=an:0063.06190|67.0342.03}


Linking options:
  • http://mi.mathnet.ru/eng/umn8822
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Ryaben'kii, “The method of intrinsic boundary conditions in the theory of difference boundary value problems”, Russian Math. Surveys, 26:3 (1971), 117–176  mathnet  crossref  mathscinet  zmath
    2. A. K. Gushchin, “V.A. Steklov's work on equations of mathematical physics and development of his results in this field”, Proc. Steklov Inst. Math., 289 (2015), 134–151  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук
    Number of views:
    This page:368
    Full text:201
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022